# SDR SWIA201023420

- Difficulty date: January 3, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 14,287 hours, 9,010 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE MOUNT UPPER YOKE LINK AND BUSHING CORRODED.  (ENG CHANGE)  REPLACED LEFT ENGINE MOUNT UPPER YOKE LINK AND BUSHING.
